HomePublications

On the triangle inequality and contractive mappings in probabilistic metric spaces

Research output: Contribution to journalArticle

Details

Original languageEnglish
Pages (from-to)57-64
Number of pages8
JournalAnalele Universităţii Bucureşti
VolumeXLVIII
Issue number1
Publication statusPublished - 1999
Peer-reviewedNo

View graph of relations

ID: 1100708

Related by author
  1. The deformation and stability of an elastic cell in a uniform flow

    Research output: Contribution to journalArticle

  2. Laboratory Experiments on Internal Solitary Waves in Ice-Covered Waters

    Research output: Contribution to journalArticle

  3. Fully Dispersive Models for Moving Loads on Ice Sheets

    Research output: Contribution to journalArticle

  4. The Whitham equation for hydroelastic waves

    Research output: Contribution to journalArticle

  5. The trajectory of slender curved liquid jets for small Rossby number

    Research output: Contribution to journalArticle